# SDR AALA201808309007

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 11,796 hours, 4,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS MESSAGE FOR R4 DOOR CHECK PRESSURE.  SERVICED R4 DOOR ASSIST ASSEMBLY IAW AMM 52-10-00.
